# SDR DLM88972739

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Smoking
- Location: Cargo Compt
- Component: 1116961
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN.  DIVERTED TO JAN.  REPLACED FORWARD CARGO HEATER.
